MAUDE Adverse Event Report: NUMED, INC. COVERED CP STENT; AORTIC STENT

NUMED, INC. COVERED CP STENT; AORTIC STENT
Model Number 427
Medical Device Problem Codes No Apparent Adverse Event (3189); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and no issues were noted.There are no other complaints associated with this lot number.A review of the component lot numbers used to manufacture this lot of stents was also reviewed and no other complaints were found.All covered stents are tested at final qc to ensure that each covering has (4) acceptable glue spots.A sample from each lot is tested for covering adhesion strength.The sample from this lot had a covering adhesion strength of 3.2 lbs, which is well above the 1.5 lb minimum.The complaint stent was returned and evaluated.There is contrast on the stent.Two adhesive spots are detached, otherwise the covering is intact.The stent is flattened on one end and is bent.As per the instructions for use, the physician should "always place an appropriate sized guidewire or mandrel through the balloon catheter guidewire lumen while prepping the balloon and crimping the stent." the report from the user facility stated that the mandrel was not used.The ifu states: "always place an appropriate sized guidewire or mandrel through the balloon catheter guidewire lumen while prepping the balloon and crimping the stent." "the rolling action should be done in the same direction as the folds in the covering.Avoid unwrapping the folds in the covering.This could cause it to catch and tear off of the stent.".
 
Event or Problem Description
As reported to numed by the distributor / user facility - while crimping the stent onto a 24x4 bib the physician noticed that the proximal end of the covering was sliding off the stent.The indication the physician as using the product for: intimal tear in rv-pa conduit.There was no difficulty mounting the stent.Crimping was manual, by hand.The ring mandril was not used during the crimping process.The stent was not used on the patient.The blue introducer tool provided by numed was not used.They did not attempt to pull the stent back through the hemostasis valve at any time.Contrast media was used during prep.The balloon was not inflated, no introducer sheath was used.The catheter shaft was not kinked.

Brand Name
COVERED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key10828360
Report Number1318694-2020-00012
Device Sequence Number14365175
Product Code PNF
UDI-Device Identifier04046964898921
UDI-Public04046964898921
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number427
Device Catalogue NumberCVRDCP8Z45
Device Lot NumberCCP-1208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight62